Discrete & Computational Geometry

, Volume 40, Issue 2, pp 214–240

A Dense Packing of Regular Tetrahedra

Authors

    • Department of MathematicsUniversity of Michigan
Article

DOI: 10.1007/s00454-008-9101-y

Cite this article as:
Chen, E.R. Discrete Comput Geom (2008) 40: 214. doi:10.1007/s00454-008-9101-y

Abstract

We construct a dense packing of regular tetrahedra, with packing density D>.7786157.

Keywords

CrystallographyPackingRegular solidHilbert problem

Copyright information

© Springer Science+Business Media, LLC 2008